Evolutionarily stable investment in secondary defences

Broom, M, Speed, M P and Ruxton, G D (2005) Evolutionarily stable investment in secondary defences. Functional Ecology, 19 (5). pp. 836-843. ISSN 0269-8463

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Mark Broom
Date Deposited: 06 Feb 2012 20:35
Last Modified: 04 Apr 2012 14:06
URI: http://sro.sussex.ac.uk/id/eprint/26839
📧 Request an update